Mizumachi, Tetsu, 1969-

Stability of line solitons for the KP-II equation in R2 / [electronic resource] Tetsu Mizumachi. - Providence, Rhode Island : American Mathematical Society, 2015. - 1 online resource (pages cm.) - Memoirs of the American Mathematical Society, v. 1125 0065-9266 (print); 1947-6221 (online); .

Includes bibliographical references.

Acknowledgments Chapter 1. Introduction Chapter 2. The Miura transformation and resonant modes of the linearized operator Chapter 3. Semigroup estimates for the linearized KP-II equation Chapter 4. Preliminaries Chapter 5. Decomposition of the perturbed line soliton Chapter 6. Modulation equations Chapter 7. A priori estimates for the local speed and the local phase shift Chapter 8. The $L^2(\mathbb ^2)$ estimate Chapter 9. Decay estimates in the exponentially weighted space Chapter 10. Proof of Theorem 1.1 Chapter 11. Proof of Theorem 1.4 Chapter 12. Proof of Theorem 1.5 Appendix A. Proof of Lemma 6.1 Appendix B. Operator norms of $S^j_k$ and $\protect \widetilde $ Appendix C. Proofs of Claims 6.2, 6.3 and 7.1 Appendix D. Estimates of $R^k$ Appendix E. Local well-posedness in exponentially weighted space

Access is restricted to licensed institutions

Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.

Mode of access : World Wide Web

9781470426132 (online)

Wave-motion, Theory of.
Symmetry (Mathematics)
Representations of algebras.

QC174.26.W28 / M59 2015

The Institute of Mathematical Sciences, Chennai, India

Powered by Koha